EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIX, No. 29, pp. 61–78 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Laplace transform of distribution-valued functions and its applications

B. Stankovic

Department of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia and Montenegro

Abstract: For the distribution-valued functions the Laplace transform is defined and some properties of it are proved. In order to illustrate the elaborated results, the conditions are proved to have the unicity and existence of solutions to a mathematical model of the vibrating rod with boundary conditions.

Keywords: Distribution-valued function, Laplace transform

Classification (MSC2000): 46F12, 35D05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 6 Oct 2003. This page was last modified: 20 Jun 2011.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition